# SDR SWIA2020091152478

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT CLOSEOUT PANEL CHAFFED AS MARKED.  C-CHECK RO 9/8/2020.  LOCATED AND DRILLED NEW FWD CARGO DOOR CUTOUT CLOSEOUT PANEL, REF EMB SRM.
